# SDR 2005UALA01273

- Difficulty date: November 11, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 50,306 hours, 18,908 cycles
- Engine: Pwa PW2037
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Intermittent
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AN INTERMITTENT EICAS ANTI-SKID WARNING LIGHT CAUSED A DIVERSION DUE TO CONCERNS WITH A SHORT RUNWAY AT PLANNED DESTINATION.  REPLACED ANTISKID-AUTOBRAKE CONTROL UNIT PER MM 32-42-01.  OPS CHECK NORMAL.
